# SDR UPS97822830

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXT FUSE STA 260, L18 TO 22R, FASTENERS PULLING THROUGH AND SLIGHT BULGE ON SKIN.  REPAIRED IAW TIMCO REO NR 03063, REV A AND DC8-53-1786.
